Clin Psychopharmacol Neurosci.  2017 Nov;15(4):413-415. 10.9758/cpn.2017.15.4.413.

Neutropenia with Multiple Antipsychotics Including Dose Dependent Neutropenia with Lurasidone

Affiliations
  • 1Maricopa Integrated Health System/District Medical Group, University of Arizona School of Medicine, Phoenix, AZ, USA. shabnam_sood@dmgaz.org

Abstract

Antipsychotic-induced agranulocytosis is a significant side effect that is known to occur with most of the antipsychotic medications. It usually resolves once the medications are stopped and patients are able to be switched over to another antipsychotic medication. Lurasidone has not been reported to cause leukopenia and neutropenia. This case report is of a patient with a past history of risperidone induced-aganulocytosis developing dose related leukopenia and neutropenia with lurasidone.

Keyword

Lurasodone; Typical antipsychotics; Atypical antipsychotics
Full Text Links
  • CPN
Share
  • Twitter
  • Facebook
Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr